# SDR CA190627007

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,811 hours
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, L LWR CB N10 RELEASED, 20 MIN LATER J10 AND K10 RELEASED. UPON FLAP SELECTION L7 RELEASED (WITH ASSOCIATED FLAP POWER CAUTION). AFTER SHUTDOWN RH N10 RELEASED. THE PREVIOUS DAY, PRIOR TO PUTTING POWER ON THE THE A/C FOLLOWING RON, FOUND NUMEROUS CB`S RELEASED. EPCU WAS REPLACED AT THAT TIME BUT DEFECT OCCURRED ON SUBSEQUENT FLIGHT AS DESCRIBED ABOVE. IN-WORK, SDR WILL BE UPDATED UPON DEFECT RESOLUTION. (TC# 20190627007)
